# SDR QR9R2023081700001

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723579733
- Aircraft time: 3,476 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710529
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT FAILED SAS AP CUT. YAW SAS WOULD NOT COME ON. AIRCRAFT DID PASS THE AUTO PILOT TEST. T/F EVAL:  AP TEST WAS OK WITH NO ABNORMALITIES NOTED. DURING AP CUT, BACKUP SAS WOULD APPEAR, AS APPROPRIATE, BUT NO YAW SAS MESSAGE. WHILE AT A HOVER, THE FOLLOWING CODES WOULD DISPLAY INTERMITTENTLY ON THE SYS STATUS PAGE: DFSENX XXXXXX OR DFSENX XXX2XX. NO FAILURE MESSAGES APPEARED ON THE CAD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. TESTFLIGHT SUCCESSFULLY COMPLETED.
